# SDR SWAA2025051957359

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON INTERNAL PLATE ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING 2025-250434<[01] REPLACED INTERNAL PLATE ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] REPLACED INTERNAL PLATE ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
